# SDR SWAA2022121982835

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 50,149 hours, 30,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR SLIDE FELL OUT OF CONTAINER WHEN DOOR WAS OPENED.  SECURED FWD ENTRY DOOR SLIDE PER AMM 25-66-01.
